# SDR IPXA10560301

- Difficulty date: May 22, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Bs 483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DAMAGED/GOUGED INTERCOSTAL UPPER CHORD, BS 483, RBL 52.5, WL 208.  REMOVED, FABRICATED, INSTALLED CHORD IAW SRM.
